# SDR QXEA0101237

- Difficulty date: July 5, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-SHARP DENT ON BOTTOM OF AIRCRAFT AFT OF PANEL 91BC, STATION 16745, WL-1650 BETWEEN STRINGER 74-1.REPAIRED IAW FOKKER SRM 53-02-02.
